# SDR REXA2016062501231

- Difficulty date: June 25, 2016
- Submitted: July 7, 2016
- Operation: Air carrier
- Aircraft: N909XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15141
- Aircraft time: 21,113 hours, 13,765 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT SIDE SEAT TRACK SEGMENT BETWEEN FS 379.00 AND FS 482.00 IS GOUGED AT FS 469.00.  R & R SIDE SEAT TRACK SEGMENT BETWEEN FS 379.00 AND FS 482.00 IAW REO:670-53-00-343 AND AMM 53-00-49-400-801-A07.
